Well my dog was up all night whining and throwing up, so I took him to the vet and she said he has a stomach bug, she prescribed Metronidazole liquid medicine and since we have been home I gave it to him and hes been thowing up ever since. Its definatly not in his tummy any more. Any ways has any one else had their pup on this medication? What did you think of it? -- oh so worried about my min pin this is our first time sick!
Metronidazole is an antibiotic, which may or may not make your dog feel sick as well. After consulting with your vet, I would give your little dog a very bland diet, of cooked brown rice,a tiny bit of lean hamburger, and give her a small dose of Zantac. Good luck with her.
Metronidazole (Flagyl) usually doesn't make puppies sick in proper dosage. Does the puppy have diarrhea also? Since metronidazole is more for intestinal infection than for gastritis. Your puppy can just be getting into something he is not suppose to repeatedly or has more serious problem (foreign body, infection, megaesophagus,..........). You should go back to vet and get the diagnose more accurate and get the puupy hydrated if not eating on its own.